# SDR ASAA2020121833723

- Difficulty date: December 18, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 19,914 hours, 6,256 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Inoperative
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC INOPERABLE AFTER LANDING.  GROUNDED-YES.  VERIFIED LEFT FMC PROMPT NOT DISPLAYED.  LEFT FMC LOGGED PGM FAULT.  PERFORMED B737-900 FIM 34-61 TASK 836.  SYSTEM OPERATIONS NORMAL.
